# SDR UPS04242177

- Difficulty date: April 3, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,009 hours, 38,746 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Kruger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 4 K-FLAP HAS CRACK ON INNER ANTI-ICE SKIN AROUND RIVET HOLE I/B OF O/B ACTUATION LINKAGE FOR BULLNOSE.  REPAIR CARRIED OUT IAW SRM 51-30-2, 57-50-3.
